Alert archive / Ohio / Small Craft Advisories in 2008

Small Craft Advisory 82, NWS Cleveland, OH

December 7, 2008

NWS Cleveland, OH issued this small craft advisory at Dec 7, 2008, 9:55 AM EST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Dec 7, 2008, 9:55 AM EST (14:55 UTC)
Expired
Dec 8, 2008, 3:00 AM EST
In force
17 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS71 KCLE 071455
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
955 AM EST SUN DEC 7 2008

LEZ142>144-072300-
/O.CAN.KCLE.GL.W.0022.000000T0000Z-081207T1600Z/
/O.NEW.KCLE.SC.Y.0082.081207T1455Z-081208T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
955 AM EST SUN DEC 7 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

NORTHWEST WINDS OF 15 TO 25 KNOTS WILL SLOWLY DECREASE THROUGH
THIS EVENING. WAVES OF 4 TO 6 FEET WILL ALSO SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN
PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162>164-071600-
/O.CAN.KCLE.GL.W.0022.000000T0000Z-081207T1600Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
955 AM EST SUN DEC 7 2008

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

THE GALE FORCE WINDS HAVE DECREASED.

$$

LEZ145>148-165>168-072100-
/O.EXT.KCLE.GL.W.0022.000000T0000Z-081207T2100Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
955 AM EST SUN DEC 7 2008

...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE GALE WARNING IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

NORTHWEST GALES TO 35 KNOTS WILL DECREASE BELOW GALE FORCE BY
LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING.

&&

$$

LEZ061-149-169-072100-
/O.CON.KCLE.GL.W.0022.000000T0000Z-081207T2100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
955 AM EST SUN DEC 7 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

NORTHWEST GALES TO 35 KNOTS ARE EXPECTED TODAY. WINDS WILL
DIMINISH BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING.

&&

$$

KIELTYKA
2 follow-up statements
000
WHUS71 KCLE 072029
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
329 PM EST SUN DEC 7 2008

LEZ145>149-080430-
/O.CAN.KCLE.GL.W.0022.000000T0000Z-081207T2100Z/
/O.EXB.KCLE.SC.Y.0082.000000T0000Z-081208T0800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
329 PM EST SUN DEC 7 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST MONDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

NORTHWEST WINDS OF 15 TO 25 KNOTS WILL BECOME SOUTHWEST AND
DECREASE THE WAVES WILL DECREASE TO 2 TO 4 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN
PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ061-165>169-072130-
/O.CAN.KCLE.GL.W.0022.000000T0000Z-081207T2100Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
329 PM EST SUN DEC 7 2008

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

THE WINDS HAVE DROPPED BELOW GALE FORCE. 

$$

LEZ142>144-080200-
/O.CON.KCLE.SC.Y.0082.000000T0000Z-081208T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
329 PM EST SUN DEC 7 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING. 

WEST WINDS OF 10 TO 20 KNOTS WILL SLOWLY DECREASE THROUGH THIS
EVENING. WAVES WILL SUBSIDE TO 1 TO 3 FEET LATE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

KIELTYKA
677 
WHUS71 KCLE 080244
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
944 PM EST SUN DEC 7 2008

LEZ145-146-080345-
/O.CAN.KCLE.SC.Y.0082.000000T0000Z-081208T0800Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
944 PM EST SUN DEC 7 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

LEZ147>149-080800-
/O.CON.KCLE.SC.Y.0082.000000T0000Z-081208T0800Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
944 PM EST SUN DEC 7 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST MONDAY.

NORTHWEST WINDS OF 10 TO 20 KNOTS WILL SHIFT TO THE SOUTHWEST AND
DECREASE THROUGH THE NIGHT. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 1
TO 3 FEET TOWARD SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 7:00 AM EST, 2 hours 55 minutes earlier.

Area forecast discussion, Dec 7, 7:00 AM EST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
700 AM EST SUN DEC 7 2008

.SYNOPSIS...
HIGH PRESSURE WILL BEGIN TO BUILD OVER THE REGION FROM THE SOUTH
LATE TODAY INTO MONDAY. ANOTHER LOW PRESSURE AREA WILL MOVE ACROSS
THE REGION DURING THE MIDDLE PART OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE COLD FRONT IS NOW EAST OF AREA AND HAVE BEGUN TO SEE AN
INCREASE IN LAKE EFFECT ACTIVITY. NW FLOW CONTINUES TO BE GUSTY
AND HAVE BEEN RECEIVING REPORTS OF BLOWING SNOW. WILL KEEP
HEADLINES GOING FOR THE SNOWBELT A WHILE LONGER. THIS ACTIVITY
SHOULD BEGIN TO DECREASE SOME TOWARDS MIDDAY...ESPECIALLY ACROSS
NE OH. WILL EXTEND ADVISORY FOR A FEW HOURS TO ACCOUNT FOR
ACTIVITY THE NEXT FEW HOURS. LATEST SATELLITE SHOWING QUITE A BIT
OF CLEARING UPSTREAM WHICH IS A CONCERN. HAVE A FEELING THAT
MODELS MAY BE OVERDOING LOW LEVEL MOISTURE A LITTLE. STILL...IT
SHOULD NOT BE TOO HARD TO GET ANOTHER 5 OR 6 INCHES OF SNOW TODAY
ACROSS INLAND NW PA. FURTHER WEST AND SOUTH SCATTERED SHSN WILL
REMAIN POSSIBLE THROUGH MIDDAY AT LEAST WITH FLURRIES DURING THE
AFTERNOON HOURS. 850 MB TEMPS WILL DIP TO NEG 16 THIS MORNING
SO THERE SHOULD BE A FAIR AMOUNT OF STRATOCU AROUND TODAY. A LOT
THIS CLOUDINESS WILL LIKELY DEVELOP OVER LAKE MICHIGAN AND HEAD
OUR WAY. WITH THE STRONG COLD AIR ADVECTION EXPECTED TEMPS
PROBABLY WONT WARM MUCH TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
HIGH PRESSURE WILL TRY TO BUILD IN TONIGHT. FLOW ACROSS THE LAKE
WILL ACTUALLY BECOME WESTERLY THIS EVENING WHICH WILL ALLOW THE LAKE
EFFECT ACTIVITY TO CONTINUE TO LONGER THAN YOU WOULD NORMALLY
EXPECT. WILL GO WITH LIKELY WORDING ACROSS NW PA BUT LITTLE IN THE
WAY OF ACCUMULATION OVERNIGHT. MODELS SUGGESTING SOME LIGHT PRECIP
ELSEWHERE ACROSS THE AREA OVERNIGHT. MOST OF THIS APPEARS TO BE
FROM WARM AIR ADVECTION OCCURRING ON THE BACK SIDE OF THE RIDGE.
THIS SEEMS OVERDONE AND CANT SEE THERE BEING ANYTHING MORE THAN
FLURRIES THROUGH DAYBREAK MONDAY. WILL NEED CHANCE POPS ON MONDAY
AS SOME AREAS OF LIGHT SNOW POSSIBLE AS A WEAK WARM FRONT LIFTS NE
ACROSS THE REGION. BETTER CHANCES FOR PRECIP WILL COME MONDAY
NIGHT INTO TUESDAY. STILL A LOT OF DIFFERENCES AMONG THE MODELS.
GFS IS AN OUTLIER AS IT APPEARS TO OVERDEVELOP THE SURFACE LOW.
NAM ON OTHER THE HAND MUCH WEAKER AND FASTER. THE ECMWF IS
COMPROMISE OF THE TWO AND HAS BEEN A LITTLE MORE CONSISTENT. IT
BRINGS MAIN PRECIP SHIELD IN EARLY TUESDAY. IT APPEARS THAT ENOUGH
WARMING WILL OCCUR FOR A MOSTLY RAIN EVENT. QPFS COULD END UP
BEING FAIRLY SIGNIFICANT AND WILL HAVE TO WATCH FOR SNOW MELT
ISSUES IN THE SNOWBELT. THE LOW SHOULD PASS TO THE NORTH BY
DAYBREAK WEDNESDAY ALLOWING COLDER AIR TO RETURN. WILL NEED TO
KEEP SHSN IN THE FORECAST INTO THURSDAY AT LEAST. IT DOESNT
APPEAR THAT AIRMASS BEHIND THIS SYSTEM WILL BE AS COLD AS CURRENT
SYSTEM. WILL USE A BLEND OF GUIDANCE TEMPS DURING THE PERIOD.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
SOME BIG DIFFERENCES IN THE MODELS REMAIN LATER IN THE WEEK...
MAINLY THE STRENGTH OF THE COLD AIR. THE GFS SHOWS H8 TEMPS AS LOW
AS -21C ACROSS WESTERN LAKE ERIE AT 12Z FRIDAY WHILE THE ECMWF IS
ABOUT -9C. CANADIAN GEM MODELS CLOSER TO THE ECMWF. GFS LOOKS WAY
TOO COLD...POSSIBLY SINCE IT OVER DEVELOPED THE WEDNESDAY STORM
AND PHASED IT WITH A SOUTHERN WAVE CREATING TO MUCH OF A FULL
LATITUDE TROUGH. MEX/GFS LONG TERM MOS GUIDANCE AND GRIDDED MOS
GUIDANCE WERE NOT USED. LONG TERM PORTION OF THE FORECAST WILL BE
ALIGNED MUCH CLOSER TO THE ECMWF.

HIGH PRESSURE BUILDS IN ON THURSDAY. A FEW LAKE EFFECT SNOW
SHOWERS POSSIBLE BUT WEATHER SHOULD BE QUIET IN GENERAL. NEXT
CLIPPER PROGGED TO CROSS THE GREAT LAKES ON FRIDAY. PREVIOUS ECMWF
MODEL RUNS WERE POSTING QPF AND COLD FRONT ON FRIDAY. LATEST RUN
SLOWER WITH FRONT NOT UNTIL SATURDAY. WILL KEEP A LOW POP CHANCE
OF RAIN/SNOW FRIDAY INTO SATURDAY. ALL MODELS CONTINUE TO SHOW
FRONT STALLING SOMEWHERE ACROSS THE LOWER GREAT LAKES NEXT
WEEKEND.

MAX AND MIN TEMPS ARE WARMER WITH THIS FORECAST PACKAGE...BUT
STILL BELOW NORMAL TO START OUT ON THURSDAY...THEN WARMING TO NEAR
NORMAL BY THE WEEKEND.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
COLD FRONT WELL EAST OF THE AREA AND PRETTY MUCH JUST LEFT WITH
LAKE EFFECT CLOUDS/SNOW SHOWERS AS THE AIRMASS IS DRYING OUT.
CEILINGS/VSBY WILL BE MVFR IN SNOW SHOWERS WITH LOCAL IFR
ESPECIALLY IN THE SNOWBELT. VFR CONDITIONS ELSEWHERE. SNOW SHOWERS
WILL TAPER OFF DURING THE AFTERNOON EXCEPT ALONG THE EAST
LAKESHORE AND NW PA.

OUTLOOK...MID/HIGH CLOUDS WILL INCREASE TONIGHT INTO MONDAY AS
WARM ADVECTION DEVELOPS AND PATCHY LIGHT SNOW IS POSSIBLE MONDAY.
SHOULD BE ON THE WARM SIDE OF THE NEXT SYSTEM TUESDAY WITH SOME
RAIN AND MVFR OR PERHAPS IFR CEILINGS. COLD FRONT WILL CROSS THE
AREA TUESDAY NIGHT WITH SOME LINGERING SNOW SHOWERS AND MVFR
CEILINGS ON WEDNESDAY. SOME CLEARING POSSIBLE LATER WEDNESDAY INTO
THURSDAY AS HIGH PRESSURE BUILDS IN.

&&

.MARINE...
ISALLOBARIC SURGE OF WIND PUSHING ACROSS THE LAKE AND WILL REACH
THE EAST END OF THE LAKE BY DAYBREAK. WIND SHOULD BEGIN TO
DIMINISH FROM WEST TO EAST LATE MORNING AND AFTERNOON. WILL
CONTINUE WITH GALE WARNINGS AS PER PREVIOUS FORECAST EXPIRING AT
THE EAST END OF THE LAKE BY THIS EVENING.

WIND SHOULD BACK TO THE SOUTH BY MONDAY AHEAD OF THE NEXT FRONT.
WIND MAY BE WEAK ENOUGH FOR A WHILE TO DROP THE SMALL CRAFT
ADVISORY. WAVE OF LOW PRESSURE EXPECTED TO DEVELOP ON THE FRONT
BY TUESDAY. SOME DOUBT ABOUT THE INTENSITY OF THE WAVE. FAVOR A
FLAT...WEAKER WAVE SO WILL NOT GO AS STRONG ON THE WIND...BUT
DEVELOPMENT WILL HAVE TO BE WATCHED. FRONT SHOULD BE EAST OF THE
LAKE WEDNESDAY MORNING AND NORTHWEST FLOW WILL RETURN.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     OHZ012>014-089.
PA...LAKE EFFECT SNOW ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     PAZ001.
     LAKE EFFECT SNOW WARNING UNTIL 4 PM EST THIS AFTERNOON FOR
     PAZ002-003.
MARINE...GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR LEZ061-149-169.
     GALE WARNING UNTIL 11 AM EST THIS MORNING FOR LEZ142>148-
     162>168.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
Hazardous weather outlook, Dec 7, 6:08 AM EST, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
608 AM EST SUN DEC 7 2008

OHZ012>014-089-PAZ001-081115-
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
608 AM EST SUN DEC 7 2008

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 10 AM EST THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>011-017>023-027>033-036>038-047-081115-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
608 AM EST SUN DEC 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ002-003-081115-
SOUTHERN ERIE-CRAWFORD PA-
608 AM EST SUN DEC 7 2008

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>148-162>168-081115-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
608 AM EST SUN DEC 7 2008

...GALE WARNING IN EFFECT UNTIL 11 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

GALE FORCE WINDS ARE POSSIBLE TODAY ON MOST OF LAKE ERIE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-149-169-081115-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
608 AM EST SUN DEC 7 2008

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

GALE FORCE WINDS ARE POSSIBLE TODAY ON MOST OF LAKE ERIE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.